Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 36, Number 12
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 36, Number 12 (1930)
PDF
Bull. Amer. Math. Soc. 36 (1930)
[[Photo: Mathematicians at Brown, September 1930]
PDF
Bull. Amer. Math. Soc. 36 (1930)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 36, Number 12 (1930)
PDF
Bull. Amer. Math. Soc. 36 (1930)
Methods in point sets and the theory of real functions
Henry Blumberg PDF
Bull. Amer. Math. Soc. 36 (1930), 809-830
Discontinuous solutions in the calculus of variations
L. M. Graves PDF
Bull. Amer. Math. Soc. 36 (1930), 831-846
A fallacious principle in the theory of numbers
D. H. Lehmer PDF
Bull. Amer. Math. Soc. 36 (1930), 847-850
On certain problems of approximation in the complex domain
Dunham Jackson PDF
Bull. Amer. Math. Soc. 36 (1930), 851-857
Concerning quasi-$k$-fold transitivity of permutation groups
R. D. Carmichael PDF
Bull. Amer. Math. Soc. 36 (1930), 857-862
A set of cyclicly related functional equations
W. M. Whyburn PDF
Bull. Amer. Math. Soc. 36 (1930), 863-868
Correlation and group theory
D. J. Struik PDF
Bull. Amer. Math. Soc. 36 (1930), 869-878
Note on the existence of a positive function orthogonal to a given set of functions
N. H. McCoy PDF
Bull. Amer. Math. Soc. 36 (1930), 878-882
Numbers of representations in certain Senary quadratic forms
E. T. Bell PDF
Bull. Amer. Math. Soc. 36 (1930), 883-886
On the extension of the Gauss mean-value theorem to circles in the neighborhood of isolated singular points of harmonic functions
G. E. Raynor PDF
Bull. Amer. Math. Soc. 36 (1930), 887-893
A note concerning cactoids
J. H. Roberts PDF
Bull. Amer. Math. Soc. 36 (1930), 894-896
New publications
PDF
Bull. Amer. Math. Soc. 36 (1930), 897-900
Thirty-ninth annual list of papers
PDF
Bull. Amer. Math. Soc. 36 (1930), 901-918
Index of volume XXXVI
PDF
Bull. Amer. Math. Soc. 36 (1930), 919-936